# SDR AMTA200800032

- Difficulty date: January 23, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792M
- Part serial: A1466
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 8,272 hours, 2,237 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ENG GENERATOR DRIVE LIGHT DOES NOT ILLUMINATED AT SHUTDOWN.  REMOVED AND REPLACED LT ENGINE IDG IAW M57-24-01, OPS CK GOOD, NO LEAKS NOTED.  (K)
